On the purification of Nash equilibria of large games

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We consider Salim Rashid's asymptotic version of David Schmeidler's theorem on the purification of Nash equilibria. We show that, in contrast to what is stated, players' payoff functions have to be selected from an equicontinuous family in order for Rashid's theorem to hold. That is, a bound on the diversity of payoffs is needed in order for such asymptotic results to be valid.

Original languageEnglish
Pages (from-to)215-219
Number of pages5
JournalEconomics Letters
Issue number2
Publication statusPublished - 1 Nov 2004


  • Asymptotic results
  • Equicontinuity
  • Nash equilibrium
  • Purification


Dive into the research topics of 'On the purification of Nash equilibria of large games'. Together they form a unique fingerprint.

Cite this